Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has yellow mucus in eyes, occasional itchiness since treatment for sore eyes. Is treatment required?

Hi doctors, my little 3 years old girl had a sore eyes last sept 3-4-5 that week i put an opthal ointment as prescibed by her pedia..and it was ok then,,but after that every day until now she has this yellow mucus on her eyes...Do i need to bring her again to her pedia to check..,could you suggest or give mo home remedy for her eyes doc..her eyes isn t red,,but sometimes i saw my daughter as if her eyes are itchy.. Pls reply..thank you and more power
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Colanjr.
Thanks for query.
It seems that your daughter might be having Muco Purulent Conjunctivitis.
Put antibiotic eye drops every 2-3 hourly in the eye.
Give some antibiotic syrup orally to treat infection.
Keep both eyes clean by doing warm water eye wash.
Ok and bye.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor